I had the right side of my thyroid removed on April 23rd of this year, the other side was removed in 2004. I had a 2 milimeter lesion that was malignant this time but it was so small that my Dr. told me I don;t have to have the radioactive iodine or anything done. I started with 112mgs of levothyroxine but I have too much pain on feet and arms, my arms weigh a lot, headaches and very low energy. Some years ago I tried the Armour and I felt wonderful.
I weigh 182 and my height is 5ft. 6 inches tall. I need to know how much Armour I have to take since I am going to start it next week. Also if its true that I have to divide the dose and take it twice a day because it peaks in 4 hours.Should I test my TSH before changing to Armour? Thank You Ileana Tapia
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.